Alert archive / Oregon / Red Flag Warnings in 2014
Red Flag Warning 5, NWS Pendleton, OR
NWS Pendleton, OR issued this red flag warning at Jul 7, 2014, 2:15 PM PDT. It took effect at Jul 8, 2014, 2:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2014, 2:15 PM PDT (21:15 UTC)
- In effect from
- Jul 8, 2014, 2:00 PM PDT
- Expired
- Jul 8, 2014, 11:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Pendleton, OR
The text
As transmitted, in the capitals the NWS used until 2016.
013 WWUS86 KPDT 072115 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 215 PM PDT MON JUL 7 2014 ...THUNDERSTORMS WITH ABUNDANT LIGHTNING IN CENTRAL OREGON TUESDAY... .ON TUESDAY MONSOON MOISTURE IS EXPECTED TO MOVE UP FROM THE SOUTH AND INTO CENTRAL OREGON FOR A CHANCE OF THUNDERSTORMS WITH ABUNDANT LIGHTNING. THESE STORMS WILL INITIALLY BE HIGH BASED WITH LITTLE RAIN...SO THE THREAT FOR NEW WILDFIRES IS HIGH. RED FLAG WARNINGS ARE THEREFORE BEING ISSUED FOR TUESDAY AFTERNOON AND EVENING FOR THE EAST SLOPES OF THE CENTRAL OREGON CASCADES...THE DESCHUTES NATIONAL FOREST...AND THE CENTRAL MOUNTAINS OF OREGON. IT IS ALSO POSSIBLE THAT SCATTERED THUNDERSTORMS WILL MOVE INTO THE SOUTHERN BLUE AND STRAWBERRY MOUNTAINS AND A FIRE WEATHER WATCH IS IN EFFECT FOR THESE AREAS. ORZ610-611-640-081600- /O.UPG.KPDT.FW.A.0003.140708T2100Z-140709T0600Z/ /O.NEW.KPDT.FW.W.0005.140708T2100Z-140709T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST - MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON- 215 PM PDT MON JUL 7 2014 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR610...OR611 AND OR640... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING...WHICH IS IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ORZ610...FIRE WEATHER ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES. IN ORZ611...FIRE WEATHER ZONE 611 DESCHUTES NATIONAL FOREST -MINUS SISTERS RANGER DISTRICT. IN ORZ640...FIRE WEATHER ZONE 640 CENTRAL MOUNTAINS OF OREGON. * TIMING...THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE SOUTH DURING THE AFTERNOON AND SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. * THUNDERSTORMS...SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT GUSTY OUTFLOW WINDS AROUND 30 MPH WILL BE POSSIBLE. * PRECIPITATION...MOST STORMS WILL HAVE LESS THAN A TENTH OF AN INCH OF RAIN...BUT SOME COULD PRODUCE AROUND A QUARTER OF AN INCH OR MORE. * LIGHTNING ACTIVITY LEVEL...3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ642-081600- /O.NEW.KPDT.FW.A.0004.140709T0000Z-140709T0600Z/ SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- 215 PM PDT MON JUL 7 2014 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONE OR642... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FIRE WEATHER WATCH FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING... WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...IN ORZ642...FIRE WEATHER ZONE 642 SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. * TIMING...THUNDERSTORMS WILL MOVE INTO THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING AND SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE LATE EVENING. * THUNDERSTORMS...SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT GUSTY OUTFLOW WINDS AROUND 30 MPH WILL BE POSSIBLE. * PRECIPITATION...MOST STORMS WILL HAVE LESS THAN A TENTH OF AN INCH OF RAIN...BUT SOME COULD PRODUCE AROUND A QUARTER OF AN INCH OR MORE. * LIGHTNING ACTIVITY LEVEL...3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
4 follow-up statements
193 WWUS86 KPDT 081522 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 822 AM PDT TUE JUL 8 2014 ...THUNDERSTORMS WITH ABUNDANT LIGHTNING POSSIBLE IN CENTRAL OREGON THIS AFTERNOON AND EVENING... .MONSOON MOISTURE IS EXPECTED TO MOVE UP FROM THE SOUTH AND INTO CENTRAL OREGON FOR A CHANCE OF THUNDERSTORMS WITH ABUNDANT LIGHTNING THIS AFTERNOON AND EVENING. THESE STORMS WILL INITIALLY BE HIGH BASED WITH LITTLE RAIN...SO THE THREAT FOR NEW WILDFIRES IS HIGH. RED FLAG WARNINGS HAVE BEEN ISSUED FOR THIS AFTERNOON AND EVENING FOR THE EAST SLOPES OF THE CENTRAL OREGON CASCADES... THE DESCHUTES NATIONAL FOREST...AND THE CENTRAL MOUNTAINS OF OREGON. WHILE IT IS ALSO POSSIBLE THAT SCATTERED THUNDERSTORMS WILL MOVE INTO THE SOUTHERN BLUE AND STRAWBERRY MOUNTAINS...COVERAGE SHOULD BE ISOLATED. ORZ642-081630- /O.CAN.KPDT.FW.A.0004.140709T0000Z-140709T0600Z/ SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- 822 AM PDT TUE JUL 8 2014 ...FIRE WEATHER WATCH IS CANCELLED FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONE OR642... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE FIRE WEATHER WATCH. IT IS STILL POSSIBLE THAT THUNDERSTORMS WILL MOVE INTO THE SOUTHERN BLUE AND STRAWBERRY MOUNTAINS THIS EVENING...BUT ABUNDANT LIGHTNING IS NO LONGER EXPECTED. THUNDERSTORM COVERAGE WILL BE ISOLATED AT BEST. $$ ORZ610-611-640-082200- /O.CON.KPDT.FW.W.0005.140708T2100Z-140709T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST - MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON- 822 AM PDT TUE JUL 8 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR610...OR611 AND OR640... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * AFFECTED AREA...IN ORZ610...FIRE WEATHER ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES. IN ORZ611...FIRE WEATHER ZONE 611 DESCHUTES NATIONAL FOREST MINUS -SISTERS RANGER DISTRICT. IN ORZ640...FIRE WEATHER ZONE 640 CENTRAL MOUNTAINS OF OREGON. * TIMING...THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE SOUTH LATE THIS AFTERNOON AND SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. * THUNDERSTORMS...SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT GUSTY OUTFLOW WINDS AROUND 30 MPH WILL BE POSSIBLE. * PRECIPITATION...MOST STORMS WILL HAVE LESS THAN A TENTH OF AN INCH OF RAIN...BUT SOME COULD PRODUCE AROUND A QUARTER OF AN INCH OR MORE. * LIGHTNING ACTIVITY LEVEL...3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
439 WWUS86 KPDT 081549 CCA RFWPDT URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PENDLETON OR 848 AM PDT TUE JUL 8 2014 ...THUNDERSTORMS WITH ABUNDANT LIGHTNING POSSIBLE IN CENTRAL OREGON THIS AFTERNOON AND EVENING... .MONSOON MOISTURE IS EXPECTED TO MOVE UP FROM THE SOUTH AND INTO CENTRAL OREGON FOR A CHANCE OF THUNDERSTORMS WITH ABUNDANT LIGHTNING THIS AFTERNOON AND EVENING. THESE STORMS WILL INITIALLY BE HIGH BASED WITH LITTLE RAIN...SO THE THREAT FOR NEW WILDFIRES IS HIGH. RED FLAG WARNINGS HAVE BEEN ISSUED FOR THIS AFTERNOON AND EVENING FOR THE EAST SLOPES OF THE CENTRAL OREGON CASCADES... THE DESCHUTES NATIONAL FOREST...AND THE CENTRAL MOUNTAINS OF OREGON. WHILE IT IS ALSO POSSIBLE THAT THUNDERSTORMS WILL MOVE INTO THE SOUTHERN BLUE AND STRAWBERRY MOUNTAINS...COVERAGE SHOULD BE ISOLATED. ORZ642-081700- /O.CAN.KPDT.FW.A.0004.140709T0000Z-140709T0600Z/ SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- 848 AM PDT TUE JUL 8 2014 ...FIRE WEATHER WATCH IS CANCELLED FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONE OR642... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE FIRE WEATHER WATCH. IT IS STILL POSSIBLE THAT THUNDERSTORMS WILL MOVE INTO THE SOUTHERN BLUE AND STRAWBERRY MOUNTAINS THIS EVENING...BUT ABUNDANT LIGHTNING IS NO LONGER EXPECTED. THUNDERSTORM COVERAGE WILL BE ISOLATED AT BEST. $$ ORZ610-611-640-082245- /O.CON.KPDT.FW.W.0005.140708T2100Z-140709T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST - MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON- 848 AM PDT TUE JUL 8 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR610...OR611 AND OR640... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * AFFECTED AREA...IN ORZ610...FIRE WEATHER ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES. IN ORZ611...FIRE WEATHER ZONE 611 DESCHUTES NATIONAL FOREST MINUS -SISTERS RANGER DISTRICT. IN ORZ640...FIRE WEATHER ZONE 640 CENTRAL MOUNTAINS OF OREGON. * TIMING...THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE SOUTH LATE THIS AFTERNOON AND SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. * THUNDERSTORMS...SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT GUSTY OUTFLOW WINDS AROUND 30 MPH WILL BE POSSIBLE. * PRECIPITATION...MOST STORMS WILL HAVE LESS THAN A TENTH OF AN INCH OF RAIN...BUT SOME COULD PRODUCE AROUND A QUARTER OF AN INCH OR MORE. * LIGHTNING ACTIVITY LEVEL...3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
105 WWUS86 KPDT 082125 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 225 PM PDT TUE JUL 8 2014 ...THUNDERSTORMS WITH ABUNDANT LIGHTNING POSSIBLE IN CENTRAL OREGON THIS EVENING...BREEZY WINDS AND LOW RELATIVE HUMIDITY ACROSS THE COLUMBIA BASIN ON WEDNESDAY... .MONSOON MOISTURE IS EXPECTED TO MOVE UP FROM THE SOUTH AND INTO CENTRAL OREGON FOR A CHANCE OF THUNDERSTORMS WITH ABUNDANT LIGHTNING THIS EVENING. THESE STORMS WILL INITIALLY BE HIGH BASED WITH LITTLE RAIN...SO THE THREAT FOR NEW WILDFIRES IS HIGH AND RED FLAG WARNINGS HAVE BEEN ISSUED FOR THE EAST SLOPES OF THE CENTRAL OREGON CASCADES...THE DESCHUTES NATIONAL FOREST...AND THE CENTRAL MOUNTAINS OF OREGON. A WEAK FRONT ON WEDNESDAY AFTERNOON WILL THEN PUSH THE THUNDERSTORM THREAT EASTWARD WHILE INCREASING WINDS ACROSS THE COLUMBIA BASIN. MEANWHILE...RELATIVE HUMIDITY WILL REMAIN LOW. ORZ641-WAZ641-675-090600- /O.NEW.KPDT.FW.W.0006.140709T2000Z-140710T0500Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 225 PM PDT TUE JUL 8 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM PDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES OR641...WA641 AND WA675... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PDT WEDNESDAY. * AFFECTED AREA...IN ORZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF OREGON. IN WAZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF WASHINGTON. IN WAZ675...FIRE WEATHER ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN. * TIMING...WINDS WILL BEGIN TO INCREASE AROUND MID-DAY AND BECOME BREEZY TO WINDY IN THE LATE AFTERNOON AND EVENING. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...THE COMBINATION OF WINDS, LOW HUMIDITY, AND CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ610-611-640-090600- /O.CON.KPDT.FW.W.0005.000000T0000Z-140709T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST - MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON- 225 PM PDT TUE JUL 8 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR610...OR611 AND OR640... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * AFFECTED AREA...IN ORZ610...FIRE WEATHER ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES. IN ORZ611...FIRE WEATHER ZONE 611 DESCHUTES NATIONAL FOREST MINUS SISTERS -RANGER DISTRICT. IN ORZ640...FIRE WEATHER ZONE 640 CENTRAL MOUNTAINS OF OREGON. * TIMING...THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE SOUTH THIS EVENING. * THUNDERSTORMS...SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT GUSTY OUTFLOW WINDS AROUND 30 MPH WILL BE POSSIBLE. * PRECIPITATION...MOST STORMS WILL HAVE LESS THAN A TENTH OF AN INCH OF RAIN...BUT SOME COULD PRODUCE AROUND A QUARTER OF AN INCH OR MORE. * LIGHTNING ACTIVITY LEVEL...3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
098 WWUS86 KPDT 090537 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1037 PM PDT TUE JUL 8 2014 ...BREEZY WINDS AND LOW RELATIVE HUMIDITY ACROSS THE COLUMBIA BASIN ON WEDNESDAY... .A WEAK COLD FRONT ON WEDNESDAY AFTERNOON WILL PUSH THE THUNDERSTORM THREAT EASTWARD WHILE INCREASING WINDS ACROSS THE COLUMBIA BASIN. MEANWHILE...RELATIVE HUMIDITY WILL REMAIN LOW. ORZ610-611-640-090645- /O.EXP.KPDT.FW.W.0005.000000T0000Z-140709T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST - MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON- 1037 PM PDT TUE JUL 8 2014 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR610...OR611 AND OR640... THE RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING. THE THREAT OF THUNDERSTORMS WITH ABUNDANT LIGHTNING HAS ENDED ACROSS THESE AREAS. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 11 PM. $$ ORZ641-WAZ641-675-091600- /O.CON.KPDT.FW.W.0006.140709T2000Z-140710T0500Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 1037 PM PDT TUE JUL 8 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES OR641...WA641 AND WA675... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM PDT WEDNESDAY. * AFFECTED AREA...IN ORZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF OREGON. IN WAZ641...FIRE WEATHER ZONE 641 LOWER COLUMBIA BASIN OF WASHINGTON. IN WAZ675...FIRE WEATHER ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN. * TIMING...WINDS WILL BEGIN TO INCREASE AROUND MID-DAY AND BECOME BREEZY TO WINDY IN THE LATE AFTERNOON AND EVENING. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...THE COMBINATION OF WINDS...LOW HUMIDITY...AND CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Jul 7, 10:27 AM PDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 7, 10:27 AM PDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PENDLETON OR
1027 AM PDT MON JUL 7 2014
UPDATED FOR AVIATION DISCUSSION
.SHORT TERM...UPDATE...AN UPPER RIDGE WILL CONTINUE OVER THE REGION
THROUGH TONIGHT. THE AIR MASS OVER THE REGION WILL REMAIN QUITE DRY
THROUGH TONIGHT, THOUGH SOME ELEVATED MOISTURE WILL BEGIN TO SHIFT
INTO SOUTH CENTRAL OREGON OVERNIGHT. OVERALL EXPECT SUNNY SKIES
TODAY WITH A FEW AFTERNOON CUMULUS CLOUDS OVER THE MOUNTAINS.
SUBSIDENCE TODAY WILL KEEP THESE CUMULUS CLOUDS FAIRLY FLAT. THESE
CUMULUS CLOUDS WILL DISSIPATE WITH SUNSET. A FEW HIGH BASED CLOUDS
COULD BEGIN TO DRIFT INTO DESCHUTES COUNTY TOWARDS DAYBREAK TUESDAY
MORNING. HIGH TEMPS WILL AGAIN BE WARM TODAY, MAINLY 90 TO 100, WITH
80S IN THE MOUNTAINS. OVERALL FORECASTS WERE IN GOOD SHAPE AND ONLY
MADE MINOR ADJUSTMENTS. 90
.LONG TERM...PREVIOUS DISCUSSION...COMBINATION OF A MID/UPPER TROUGH
OFFSHORE OF CALIFORNIA/OREGON WITH HIGH PRESSURE OVER FOUR CORNERS
SETS UP A SOUTHERLY WIND FLOW IN MID LEVELS OVER CALIFORNIA AND THE
GREAT BASIN WHICH TRANSPORTS MONSOON MOISTURE NORTHWARD INTO
SOUTHERN OREGON ON THURSDAY AND THEN INTO CENTRAL AND NORTHEAST
OREGON ON FRIDAY AND SATURDAY. THIS SETS THE STAGE FOR AT LEAST TWO
DAYS OF BUOYANCY AND AN UNSTABLE AIR MASS IN THE MID LEVELS FOR A
SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON/EVENING ON FRIDAY
AND SATURDAY. SO I HAVE INTRODUCED SLIGHT CHANCE OF AFTERNOON AND
EVENING THUNDERSTORMS IN CENTRAL AND NORTHEAST OREGON FOR BOTH DAYS.
SUNDAY THE TROUGH OFFSHORE BRINGS A MARINE PUSH INTO FORECAST AREA
FOR BREEZY CONDITIONS AND DRY AND STABLE CONDITIONS.
&&
.AVIATION...18Z TAFS...VFR CONDITIONS WITH CLEAR SKIES AND WINDS OF
5-10 KTS WILL OCCUR AT TAF SITES THROUGH 18Z/08TH. SCATTERED CLOUDS
10KFT TO MOVE IN LATE IN THE TAF PERIOD FOR KRDM...AND KBDN. WEBER
&&
.FIRE WX...ON TUESDAY MONSOON MOISTURE IS EXPECTED TO MOVE UP FROM
THE SOUTH AND INTERACT WITH A MID-LEVEL DISTURBANCE OVER CENTRAL
OREGON FOR A CHANCE OF THUNDERSTORMS WITH ABUNDANT LIGHTNING. THESE
STORMS WILL INITIALLY BE HIGH BASED WITH LITTLE RAIN...AND THE
THREAT FOR NEW WILDFIRES IS HIGH. A FIRE WEATHER WATCH HAS THEREFORE
BEEN ISSUED FOR TUESDAY AFTERNOON AND EVENING FOR THE EAST SLOPES
OF THE CENTRAL OREGON CASCADES...THE DESCHUTES NATIONAL FOREST...AND
THE CENTRAL MOUNTAINS OF OREGON. COBB
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 95 65 99 69 / 0 0 0 10
ALW 97 68 99 72 / 0 0 0 0
PSC 100 64 102 70 / 0 0 0 0
YKM 95 64 98 65 / 0 0 0 0
HRI 98 64 101 69 / 0 0 0 0
ELN 94 59 96 56 / 0 0 0 0
RDM 93 56 95 60 / 0 0 30 20
LGD 91 57 95 65 / 0 0 0 20
GCD 95 58 95 67 / 0 0 20 20
DLS 96 67 96 66 / 0 0 10 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING ORZ505-506-509>511.
WA...NONE.
&&
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
90/99/89/82The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:15 PM PDT | Fire Weather Watch | PDT | 18 hr |
Nearby
Red Flag Warnings in Oregon, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.